MAUDE Adverse Event Report: GIVEN IMAGING, INC. PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE

GIVEN IMAGING, INC. PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Model Number FGS-0155
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
Twenty-four hour ph bravo capsule not working once implanted into patient esophagus.Transistor box read" capsule mismatch".It was determined the correct capsule number was entered and appeared working prior to esophageal placement.A new capsule needed to be placed, which worked successfully using the same box recorder.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key7641224
Report Number7641224
Device Sequence Number2324415
Product Code NEZ
UDI-Device Identifier07290101363200
UDI-Public(01)07290101363200
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/19/2018
Report Date (Section F) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0155
Device Catalogue NumberFGS-0155
Device Lot Number40135Q
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/19/2018